# SDR CALA0000140

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 636 - 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID AND AFT CARGO LT TIE DOWN TRACKS CORRODED AT FS 636-736 AND FS 1003-1212, LBL 24.  THE CORRODED SECTIONS OF TRACK WERE REMOVED AND NEW TRACKS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-1, AND 51-30-5.
